# SDR SWAA050019

- Difficulty date: January 3, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 60,514 hours, 32,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 65C16820
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND L1 DOOR EVAC SLIDE AFT GIRT BAR ATTACH FITTING, CORRODED.  REMOVED AND REPLACED FITTING PER MM.
